MathSciNet Relay Station
MathSciNet bibliographic data
MR2359844 92D30 (34K18 34K20 37N25)
Jiang, Zhichao; Wei, Junjie Stability and bifurcation analysis in a delayed SIR model. Chaos Solitons Fractals 35 (2008), no. 3, 609–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement